×

Found 8 Documents (Results 1–8)

To the question on some generalizations of properties of the linkedness of families of sets and the supercompactness of topological spaces. (English. Russian original) Zbl 1465.54019

Russ. Math. 64, No. 11, 58-72 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 11, 65-80 (2020).
MSC:  54D80 54D30 54E55
PDFBibTeX XMLCite
Full Text: DOI

Bitopological spaces of ultrafilters and maximal linked systems. (English. Russian original) Zbl 1455.54022

Proc. Steklov Inst. Math. 305, Suppl. 1, S24-S39 (2019); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 24, No. 1, 257-272 (2018).
MSC:  54D80
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Year of Publication

Main Field